# SDR DHL98701001

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: DR18ES
- Condition: Sticking
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, H

## Discrepancy

L/H WINDOW OVER HEAT LIGHT CAME ON  IN FLIGHT . TRIED TO RESET  IAW AOM . REMOVED AND REPLACED R-36 RELAY. OPS CHECK GOOD
